Open Access
Translator Disclaimer
October 2007 $A_4$-Sextic Fields with a Power Basis
Daniel Eloff, Blair K. Spearman, Kenneth S. Williams
Missouri J. Math. Sci. 19(3): 188-194 (October 2007). DOI: 10.35834/mjms/1316032976

Abstract

An infinite family of monogenic sextic fields with Galois group $A_4$ is exhibited.

Citation

Download Citation

Daniel Eloff. Blair K. Spearman. Kenneth S. Williams. "$A_4$-Sextic Fields with a Power Basis." Missouri J. Math. Sci. 19 (3) 188 - 194, October 2007. https://doi.org/10.35834/mjms/1316032976

Information

Published: October 2007
First available in Project Euclid: 14 September 2011

zbMATH: 1229.11136
Digital Object Identifier: 10.35834/mjms/1316032976

Subjects:
Primary: 11R21

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.19 • No. 3 • October 2007
Back to Top